# SDR SWAA2022031496150

- Difficulty date: August 9, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 42,624 hours, 21,737 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 621YB HAS A CRACK @ FWD OTBD HOLE MEASURING 1.6' IN LENGTH / PANEL 621YB REMOVED AND REPLACED AS DOCUMENTED ON LOG PAGE 1123757 AND DMA LOG# 0285757 (SA-M 1073). REFERENCE MX NOTE TRACKING NUMBER 81971 AND CLOSING NUMBER 82195. NO FURTHER ACTION REQUIRED. (PER TMNT REQUEST 4018001084 R.MANI/E123238/20AUG20)
